# SDR A6WA202409048803

- Difficulty date: September 4, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 44,686 hours, 42,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Part time: 44,686 hours, 42,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR STRUCTURE AT FS153 LBL30 AND WL79.50.  AIRCRAFT REMOVED FROM SERVICE.   REMOVED ANGLE P/N 601R75251-13.CUT AWAY CRACKED PORTION OF FLOOR PANEL 601R33101-117. & LOWER FLANGE BRACKET P/N 601R75251-13.BETWEEN FS559-621 LBL27 FABRICATED AND INSTALLED DOUBLER,FILLER AND ANGLE IWA WITH REO# 601R52-11-111 REV NC.   PERFORMED HFEC WITH NO INDICATIONS.RESTORED PROTECTIVE FINISH.  WORK PERFORMED UNDER AERSALE WORK ORDER  004390, CARD NO. 20097, TT: 44,686:36 TC: 42,772.
